CHENG Shihong, . ON THE ASYMPTOTIC DISTRIBUTION OF HEAVILY TRIMMED SUMS[J]. Chinese Journal of Applied Probability and Statistics, 1990, 6(4): 387-394.
Citation:
CHENG Shihong, . ON THE ASYMPTOTIC DISTRIBUTION OF HEAVILY TRIMMED SUMS[J]. Chinese Journal of Applied Probability and Statistics, 1990, 6(4): 387-394.
CHENG Shihong, . ON THE ASYMPTOTIC DISTRIBUTION OF HEAVILY TRIMMED SUMS[J]. Chinese Journal of Applied Probability and Statistics, 1990, 6(4): 387-394.
Citation:
CHENG Shihong, . ON THE ASYMPTOTIC DISTRIBUTION OF HEAVILY TRIMMED SUMS[J]. Chinese Journal of Applied Probability and Statistics, 1990, 6(4): 387-394.
ON THE ASYMPTOTIC DISTRIBUTION OF HEAVILY TRIMMED SUMS
Let \left\X_n, n \geqslant 1\right\ be a sequence of i.i.d. r.v.'s and let X_n, 1 \leqslant X_n, 2 \leqslant \cdots \leqslant X_n, n be the order statistics of \mathrmX_1, \cdots, \mathrmX_n. Suppose that k_n, 1 and k_n, 2 are integers satisfying 1 \leqslant k_n, 1